# SDR JBXA0000155

- Difficulty date: March 20, 2000
- Submitted: March 20, 2000
- Operation: Air carrier
- Aircraft: N578ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7270
- Aircraft time: 3,205 hours, 2,823 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT REV ICON ON TAKEOFF ROLL.  DEACTIVATED STOWED AND LOCKED T/R IN FWD POSITION PER MEL 78-30-1.  REF MIDWAY DMI NR D07859.
